# SDR DALA2022051303316

- Difficulty date: May 13, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 53,851 hours, 37,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT BULKHEAD DOOR EXIT IDENTIFIER EMERGENCY LIGHT AND THE TAIL COMPARTMENT EMERGENCY VENTRAL LIGHTS ARE ALL INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY PACK, B5-260, PER B717 AMM 33-51. (LP #8759477)
